Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the zeros of infrapolynomials for partly arbitrary point sets


Author: Morris Marden
Journal: Proc. Amer. Math. Soc. 10 (1959), 391-394
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0106273-3
MathSciNet review: 0106273
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fejér, Uber die Lage der Nullstellen von Polynomen, die aus Minumumforderungen gewisser Art entspringen, Math. Ann. vol. 85 (1922) pp. 41-48. MR 1512043
  • [2] M. Fekete, On the structure of extremal polynomials, Proc. Nat. Acad. Sci. U.S.A. vol. 31 (1951) pp. 95-103. MR 0041977 (13:32e)
  • [3] M. Marden, Kakeya's problem on the zeros of the derivative of a polynomial, Trans. Amer. Math. Soc. vol. 45 (1939) pp. 355-368. MR 1501996
  • [4] -, The geometry of the zeros of a polynomial in a complex variable, Mathematical Surveys No. 3, American Mathematical Society, 1949. MR 0031114 (11:101i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0106273-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society